Options
M_2-rank differences for partitions without repeated odd parts
Author(s)
Date Issued
2009
Date Available
2016-09-16T11:18:35Z
Abstract
We prove formulas for the generating functions for M_2-rank differences for partitions without repeated odd parts. These formulas are in terms of modular forms and generalized Lambert series.
Other Sponsorship
ACI "Jeunes Chercheurs et Jeunes Chercheuses"
Type of Material
Journal Article
Publisher
Mathematics Institute Bordeaux, University Bordeaux 1
Journal
Journal de Theorie des Nombres de Bordeaux
Volume
21
Issue
2
Start Page
313
End Page
334
Copyright (Published Version)
2009 University Bordeaux 1
Language
English
Status of Item
Peer reviewed
This item is made available under a Creative Commons License
File(s)
Loading...
Name
m2rank.pdf
Size
302.12 KB
Format
Adobe PDF
Checksum (MD5)
2021878cfbd074ff398b2abdef39fb7e
Owning collection